# SDR UALA2010100703726

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 52,660 hours, 7,506 cycles
- Engine: Pwa PW4090
- Engine time: 52,865 hours, 8,007 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide
- Condition: Damaged
- Location: T1 Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE IS UNSERVICEABLE DUE TO LIFTING OD PLATFORM AND BURN THROUGH OF T1 NOZZLE GUIDE VANE AT 7 O'CLOCK POSITION.  FOUND 1 EA VANE AT 7:00 POSITION WITH BURN THROUGH, CRACK AND LIFTED OUTER PLATFORM AT T/E INTO THE AIRFOIL. REQUIRES ENG CHANGE.  INSTALLED.
